MAUDE Adverse Event Report: SYNTHES GMBH LID FOR BATTERY HANDPIECE MODULAR, TRS; BATTERY, REPLACEMENT, RECHARGEABLE

SYNTHES GMBH LID FOR BATTERY HANDPIECE MODULAR, TRS; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 05.001.227
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be traced to maintenance.Udi: (b)(4).
 
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the lid device had leak tightness test failure, ran in locked position, locking mechanism was stiff-stuck, component damage and cosmetic damage-worn.It was further determined that the device failed pretest for general condition, leakage test using bubble emission technique, check function of mode switch knob, check the locking function with handpiece and check in lock mode.It was noted in the service order that the device was hard to turn.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.

Brand Name
LID FOR BATTERY HANDPIECE MODULAR, TRS
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12494139
Report Number8030965-2021-07856
Device Sequence Number3398104
Product Code MOQ
UDI-Device Identifier07611819978041
UDI-Public07611819978041
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1